PREVIOUS QUESTION:

 

NEXT QUESTION:

 

How long do side effects of ADHD stimulant medication usually last?

ANSWER

Side effects for ADHD drugs typically go away after a few weeks of taking these medicines. That's because your body can adjust to the medication. But if they don't get better, let your doctor know.

From: Stimulant Medications for ADHD WebMD Medical Reference

SOURCES: 

National Institutes of Health. 

News release, Pfizer.

Reviewed by Smitha Bhandari on March 25, 2019

SOURCES: 

National Institutes of Health. 

News release, Pfizer.

Reviewed by Smitha Bhandari on March 25, 2019

NEXT QUESTION:

Other than headache, upset stomach, and high blood pressure, what are side effects of ADHD stimulant medication?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.